Citation: DebbyDrugs524. "WHAT!? a Good Mood in Withdrawals?: An Experience with Loperamide (for opiate withdrawal) (exp105782)". Erowid.org. May 4, 2016. erowid.org/exp/105782
||(powder / crystals)
| T+ 31:00
||(pill / tablet)
| T+ 55:00
||(pill / tablet)
Hello, my name is Debby and I am submitting this report because there is limited information about a drug that, in my honest opinion, is a miracle cure for opiate withdrawal/addiction. I really hope my experience can help others.
After 3 months of opiate use (suboxone, oxy, H), I knew it was time to stop before I lost complete control. The past month has been about a gram of (high quality) heroin a day, snorted. My last dose was tuesday night, about .3 of heroin snorted an hour before bed. Here is the timeline of my withdrawal aided by Loperamide.
TUESDAY: High all day from heroin. Best fucking feeling in the world, having a fat bag of heroin in my pocket that I struggle to finish before the day ends. I knew this was my final day with lady H, as this month bender has cost me an exorbitant amount of money. I prepared for my withdrawals by buying a 200 count bottle (400mg) of Loperamide. Finally at about 9pm on tuesday night, I dumped out the remaining .3 onto my desk and snorted it. I felt like a god until I fell blissfully asleep, unaware of the shitty days ahead.
WEDNESDAY: I awoke at about 9am to work at my physical labor job. I was still a little high when I woke up, in a pretty good mood and ready to face withdrawals. I knew this would be my last functioning day before withdrawals fully kick in, so I informed my boss (who had enough empathy to grant me a few days off, thankfully).
By the afternoon on wednesday I was feeling tired, losing energy fast. This is when I thought 'oh shit, what did I do to myself'. Withdrawals started creeping in slowly with a loss in energy/motivation. By 5pm, I was searching my phone for anyone who had opiates, with the mindset 'I just need one more day of opiates. Thats really all I need.'
By 5pm, I was searching my phone for anyone who had opiates, with the mindset 'I just need one more day of opiates. Thats really all I need.'
Luckily I had cut off ALL TIES with anyone who had anything to do with opiates the day before. With no way to get opiates, I began my descent into the dark crevice of hell known as opiate withdrawals.
By 9pm I was yawning/tearing up and I could feel the wave of shit that was about to hit me. I went to bed by 10pm. (Normally withdrawals would set in sooner, but the Heroin I was getting was extremely pure and long lasting)
THURSDAY: I awoke at 6am absolutely drenched in sweat, feeling like garbage. I was so fucking cold, yet I was sweating. It felt like people stomped on my body all fucking night. I could barely make it out of bed to use the bathroom. I laid in bed crying/watching tv/trying to sleep. What felt like 6 hours was only 30 minutes. By 7am the anxiety/depression/pain had me at my breaking point. I wanted to get through this as quick as possible so I tried to stay away from the Lope, but the pain was too much. I quickly dumped 20 of those little pills in my mouth and forced them down with water (40mg total).
The first thing I noticed is my stomach felt.... high. I could definitely tell there was an opie in my stomach (possibly placebo?). An hour later and nothing. 'fuck this shit its useless' I thought and continued in agony for another hour. 2 hours after my initial 40mg dose I started to notice the physical withdrawals fade. I still had no energy or motivation, but I was no longer cold and achey.
2 hours after my initial 40mg dose I started to notice the physical withdrawals fade. I still had no energy or motivation, but I was no longer cold and achey.
An hour after that, at 10am I noticed a drop in anxiety/depression. Don't get me wrong I was still a little ball of misery, but I was able to be out of my bed. I knew this was the perfect dose because I was still miserable (thus recovering), but not nearly as miserable as I was before the lope. The Lope allowed me to have a somewhat normal day cleaning/keeping busy. I had no high whatsoever, only a reduction in withdrawal symptoms. Absolutely not placebo. The day continued like this until I went to bed.
FRIDAY: I awoke at 7am feeling the same as thursday morning. Miserable, cold and sweaty. I popped 30mg of lope and slept for another hour. The same as before, my withdrawal symptoms lifted after about 2 hours. Still miserable. Still bearable.
By 3pm I noticed something weird. I had NO withdrawal symptoms, and I was in a good mood. WHAT!? A good mood in withdrawals? Thats unheard of. Did I get high off the lope? Hopefully not. I continued on with my day keeping myself busy, in a cheery mood but still only feeling about 80% normal.
SATURDAY: On saturday I woke up at 6am, a little depressed but overall feeling drastically better than the past few days. I know for a fact I had made it through withdrawals. The only lingering effect that day was reduced energy/motivation. No Loperamide was consumed this day. I felt better as the day went on and I returned to work on sunday feeling 90% normal.
NOTES: Loperamide is an OTC opiate does not get into your brain efficiently (look it up), but still allows you to saturate your body in opiates. This results in a terrific withdrawal aid. Without the loperamide I would not have made it through the countless withdrawals I have faced. As with any drugs, do your research and be safe. DO NOT TRY TO USE LOPERAMIDE TO GET HIGH. There are already a few deaths from this substance (Mega doses + pgp inhibitors) so it's not long before kids are downing bottles of this stuff to get high. Keep this stuff on the DL so it does not get scheduled, because you know it will eventually. Oh and the constipation from this is equal to oxycodone (not bad).
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.